Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 19, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 13, 2019, 4:25 AM CDT for Kinney County, Val Verde County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2019, 4:25 AM CDT (09:25 UTC)
- Expired
- Apr 13, 2019, 5:15 AM CDT
- In force
- 50 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kinney County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 43 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:50 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 9.4 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 2592 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 374 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
681
WUUS54 KEWX 130925
SVREWX
TXC271-465-131015-
/O.NEW.KEWX.SV.W.0019.190413T0925Z-190413T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
425 AM CDT Sat Apr 13 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Western Kinney County in south central Texas...
Southeastern Val Verde County in south central Texas...
* Until 515 AM CDT.
* At 425 AM CDT, a severe thunderstorm was located 9 miles south of
Laughlin AFB, or 12 miles southeast of Del Rio, moving northeast at
25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Brackettville, Standart, Amanda, Laughlin AFB and Fort Clark
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.
LAT...LON 2953 10063 2930 10035 2914 10073 2915 10074
2917 10078 2920 10077 2922 10078 2923 10080
2924 10079 2926 10081 2926 10084
TIME...MOT...LOC 0925Z 221DEG 21KT 2922 10079
HAIL...1.00IN
WIND...60MPH
$$
MO2 follow-up statements
243
WWUS54 KEWX 130946
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
446 AM CDT Sat Apr 13 2019
TXC465-130955-
/O.CAN.KEWX.SV.W.0019.000000T0000Z-190413T1015Z/
Val Verde TX-
446 AM CDT Sat Apr 13 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAL VERDE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
Val Verde County. Therefore, the warning has been cancelled for Val
Verde County.
A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.
LAT...LON 2925 10079 2924 10076 2925 10076 2926 10075
2928 10074 2930 10075 2934 10071 2936 10071
2951 10061 2930 10035 2920 10072 2920 10077
2922 10078 2923 10080
TIME...MOT...LOC 0945Z 244DEG 24KT 2926 10069
$$
TXC271-131015-
/O.CON.KEWX.SV.W.0019.000000T0000Z-190413T1015Z/
Kinney TX-
446 AM CDT Sat Apr 13 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR NORTHWESTERN KINNEY COUNTY...
At 445 AM CDT, a severe thunderstorm was located 7 miles southwest of
Standart, or 14 miles southeast of Del Rio, moving northeast at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brackettville, Standart, Amanda and Fort Clark Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2925 10079 2924 10076 2925 10076 2926 10075
2928 10074 2930 10075 2934 10071 2936 10071
2951 10061 2930 10035 2920 10072 2920 10077
2922 10078 2923 10080
TIME...MOT...LOC 0945Z 244DEG 24KT 2926 10069
HAIL...1.00IN
WIND...60MPH
$$
MO523
WWUS54 KEWX 131001
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
501 AM CDT Sat Apr 13 2019
TXC271-131015-
/O.CON.KEWX.SV.W.0019.000000T0000Z-190413T1015Z/
Kinney TX-
501 AM CDT Sat Apr 13 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR WEST CENTRAL KINNEY COUNTY...
At 500 AM CDT, a severe thunderstorm was located near Standart, or 13
miles west of Brackettville, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brackettville, Standart, Amanda and Fort Clark Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2928 10074 2934 10071 2947 10059 2930 10035
2920 10071
TIME...MOT...LOC 1000Z 242DEG 16KT 2928 10064
HAIL...1.25IN
WIND...60MPH
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:00 AM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 13, 2:00 AM CDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 200 AM CDT Sat Apr 13 2019 .UPDATE... Quick early morning update to issue Tornado Watch 49 for portions of the Edwards Plateau and Rio Grande Plains. Latest radar trends have shown an increase in shower and isolated thunderstorms over the past hour with SPC Mesoanalysis showing greatest low level helicities focusing along and south of a warm front stretching from roughly Sanderson to Junction. As surface dew points continue to rise into the low to mid 60s and increase the potential for surface-based storms, will have to watch for a potential tornado threat this morning. Storm rotation will also help contribute to some potentially large hail should stronger activity develop later this morning. && .PREV DISCUSSION... /ISSUED 103 AM CDT Sat Apr 13 2019/ AVIATION... /06Z TAFS/ A few storm clusters are forming west of DRT as well depicted by the TX Tech WRF and recent rapid refresh runs. The closest cell is giving them a few sprinkles, but will pass to the NW. Additional cells forming to the SW will eventually give DRT some thunder and a few wind gusts between 07Z and 08Z. Most of the higher res data keeps the thunder out of the SAT/SSF areas will giving AUS some activity between 14Z and 17Z. Will possibly add a tempo group in subsequent updates as the radar trends unfold. Mainly mvfr cigs are expected for the overnight hours with brief ifr cigs drops after 09Z. However, as often seen with vigorous approaching storm systems, its possible the winds will fail to decouple and the mvfr cig is maintained through the morning. Wind shifts should arrive in the DRT area by around 15Z, and the SAT/SSF/AUS areas around 17Z. Some gusts to 35 knots could develop, especially at DRT/AUS where the mixing could be best in the wake of the tight mid-level circulation. Some wrap-around precipitation is considered for the afternoon at AUS, but not the other terminals. PREV DISCUSSION... /ISSUED 746 PM CDT Fri Apr 12 2019/ UPDATE... Isolated showers are beginning to develop across the eastern counties in an area of strong warm-air advection. Nothing has developed across the west as of yet and will likely not do so until closer to 6z. Therefore have broken up the 00-06z PoP grid into 3 hourly grids to show increasing chances of rain after 03z with another increase after 06z. The activity in the eastern counties will likely remain showers in the near term as showers remain rooted underneath a cap. This inversion should erode after sunrise tomorrow with increasing lift and thunder will then be possible. For the western CWA, CAPE and shear parameters will support possible strong to severe storms overnight. The main hazards will be large hail and damaging winds but forecast hodographs also support a possible isolated tornado threat. Climatologically speaking, it is not common to get supercell tornadoes in this area overnight, but the overall setup does warrant the mention of the risk. The dewpoint at DRT is 47 degrees, but this continues to rise and will have to continue to do so for any sort of surface based convection. However, dewpoints south of San Antonio are in the lower 60s and with a breezy southeast wind we should see a steady increase to the dewpoint given the strong moisture advection. Will continue to monitor trends this evening and update the forecast as necessary. PREV DISCUSSION... /ISSUED 635 PM CDT Fri Apr 12 2019/ AVIATION... All airports are currently VFR and should remain that way through most of the evening. MVFR ceilings will develop late this evening and showers and thunderstorms will move into the region. Showers and thunderstorms will continue overnight and through most of the morning Saturday. Any rain will not change the flying category. Winds will increase by mid-morning with gusts up to 30 kts likely during the afternoon. Ceilings will increase to VFR by late morning or early afternoon. PREV DISCUSSION... /ISSUED 306 PM CDT Fri Apr 12 2019/ SHORT TERM (Tonight through Saturday Night)... A potent upper level disturbance will approach Texas overnight tonight. The atmosphere ahead of the system is primed, especially across the Rio Grande and Edwards Plateau tonight into Saturday morning. The 12z high resolution models picked up on this ripe atmosphere and began to indicate isolated showers and thunderstorms forming across the Rio Grande Plains between 11 pm and 6 am. Model soundings from the models suggest that there will be plenty of shear, helicity, and CAPE in these areas to produce strong to severe thunderstorms. The Storm Prediction Center upgraded these areas to a slight risk of severe storms for the overnight hours highlighting the possibility of large hail and tornadoes, along with straightline winds. This looks reasonable as soundings indicate 1300-2000 j/kg of CAPE, over 200 m2s-2 of helicity, and decent shear (~20 knots 0-1 km and ~30-40 knots of 0-6 km). As storms push eastward the environment moderates slightly and some general weakening will be possible with the storms, although one or two strong to severe storms could sustain themselves into the I-35 corridor by morning. Showers and storms should move across the I-35 corridor mid-Saturday morning, pushing east of I-35 after noon. Environmental conditions do improve to the east of I-35 so strong to severe storms will once again be possible by late morning and into the early afternoon in these areas. By mid- afternoon the bulk of the rain will have swept east out of the area as the front moves through. A few of the high resolution models do show some isolated storms forming on the backside of the surface low as the upper trough swings through the area. For this reason have kept PoPs in tomorrow through the evening hours, although most areas will be dry after about noon on Saturday. Critical Fire Weather conditions are forecast for Saturday across parts of the Rio Grande Plains due to the windy and dry conditions. Please see the fire weather section of the AFD below, the Fire Weather Forecast, and/or the Red Flag Warning for more on this. LONG TERM (Sunday through Friday)... With the front pushing east of the area drier and cooler air will filter into South Central Texas. In the wake of the upper low cold air advection and north winds will drop temperatures into the 40s for Sunday morning. With the surface high along the Texas Coast, Sunday will be a pleasant day with decreasing winds, sunny skies, and highs in the 70s. It will be a great day to get out and enjoy a beautiful Palm Sunday. As the high shifts off to the east southerly flow returns for Monday and Tuesday. Breezy conditions are possible across the west Monday afternoon with the pressure gradient tightening. Dry weather continues into Tuesday as temperatures begin to warm and moisture pools ahead of the next storm system. The next upper level trough enters the Central Plains on Wednesday. Compared to Saturday's trough the mid-week one will be broader and further north...tracking across Kansas rather than the Texas Red River Valley. This will mean that the dynamics will be further from Central Texas likely resulting in less total rainfall. The trough should help the West Texas Dryline push eastward on Wednesday, followed by a front Wednesday night and Thursday morning. The best chance for rain looks to be across areas along and east of the I-35 corridor. Ahead of Wednesday's system highs will return to the upper 80s and lower 90s across South Central Texas, temperatures that are well above where they should be for mid-April. Behind the front though for Thursday cold air advection returns and cools temperatures back down to normal as the area dries out for Thursday into the end of the week. FIRE WEATHER... While parts of the Rio Grande Plains did see some rain last weekend, and a few areas could see an isolated storm tonight through tomorrow morning, this area has been mainly characterized by dry conditions and growing drought. With fairly dry fuels, combined with low relative humidity values and gusty winds near critical fire weather is possible today across Val Verde county, with elevated, near critical and critical fire weather expected Saturday. Winds will be gusty Saturday afternoon and with the lowest relative humidity values (in the teens) Maverick, Zavala, Dimmit, and Frio Counties have been placed in a Red Flag Warning for Saturday afternoon due to critical fire weather expected in these areas. Winds decrease on Sunday, although relative humidity values west of I-35 remain below 30 percent. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 79 47 72 51 80 / 80 0 0 0 0 Austin Bergstrom Intl Airport 79 47 72 49 80 / 80 0 0 0 0 New Braunfels Muni Airport 79 46 73 49 81 / 70 0 0 0 0 Burnet Muni Airport 72 43 69 50 79 / 80 - 0 0 0 Del Rio Intl Airport 76 48 77 54 86 / 20 0 0 0 0 Georgetown Muni Airport 76 44 70 50 79 / 80 0 0 0 0 Hondo Muni Airport 79 46 77 50 85 / 40 0 0 0 0 San Marcos Muni Airport 79 46 72 49 80 / 70 0 0 0 0 La Grange - Fayette Regional 81 47 70 49 80 / 80 0 0 0 0 San Antonio Intl Airport 80 47 74 52 81 / 60 0 0 0 0 Stinson Muni Airport 81 49 74 51 82 / 50 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from noon today to 8 PM CDT this evening for Dimmit-Frio-Maverick-Zavala. && Aviation...Oaks Short-Term/Long-Term...Huffman
Hazardous weather outlook, Apr 12, 2:09 PM CDT, 14 hours 16 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 209 PM CDT Fri Apr 12 2019 TXZ171>173-183>194-202>209-217>225-228-131915- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 209 PM CDT Fri Apr 12 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Near-critical fire weather conditions are expected from gusty and dry south winds over Val Verde County this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Isolated to scattered strong to severe storms are possible between midnight tonight and 6AM Saturday near and west of an Eagle Pass to Fredericksburg line. Very large hail, possibly in excess of golfball size, damaging straight-line winds, and an isolated tornado or two are possible across this region. A few strong to severe thunderstorms are possible 6AM to noon near and north of a Fredericksburg to New Braunfels to Hallettsville line. Gusty winds and small hail appear to be the primary threats. A Red Flag Warning is in effect for portions of the Rio Grande Plains and Brush Country Saturday afternoon and evening due to gusty winds and low humidity. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Apr 13, 2:10 AM CDT, 2 hours 15 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 210 AM CDT Sat Apr 13 2019 TXZ184-186-130745- Kerr TX-Edwards TX- 210 AM CDT Sat Apr 13 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR AND NORTHEASTERN EDWARDS COUNTIES UNTIL 245 AM CDT... At 210 AM CDT, Doppler radar was tracking a strong thunderstorm 9 miles southeast of Telegraph, or 19 miles south of Junction, moving north at 35 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Us-83 Near The Kerr-Kimble County Line. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 900 AM CDT for south central Texas. LAT...LON 3029 9965 3016 9973 3016 9988 3029 9987 TIME...MOT...LOC 0710Z 188DEG 29KT 3021 9982 MO
Special weather statement, Apr 13, 3:39 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
339 AM CDT Sat Apr 13 2019
TXZ202-130930-
Kinney TX-
339 AM CDT Sat Apr 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KINNEY COUNTY UNTIL
430 AM CDT...
At 337 AM CDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Del Rio, moving east at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Standart and Amanda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, and Doppler radar indicates there is some
rotation occurring in the storm. Be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 900 AM CDT for south central
Texas.
LAT...LON 2924 10076 2925 10076 2926 10075 2929 10074
2932 10075 2934 10071 2937 10071 2942 10061
2917 10049 2911 10071 2917 10078 2920 10077
2924 10080
TIME...MOT...LOC 0837Z 248DEG 15KT 2917 10092
MOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 2:10 AM CDT | Special Weather Statement | EWX | Kimble | 35 min |
| Apr 13, 3:24 AM CDT | Wind Advisory | EWX | Atascosa, Bandera, Bexar, Blanco, Burnet, Comal and 17 more | 22 hr |
| Apr 13, 3:39 AM CDT | Special Weather Statement | EWX | Kinney | 51 min |
| Apr 13, 5:10 AM CDT | Tornado Warning | EWX | Kinney | 50 min |
| Apr 13, 5:43 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 47 min |
| Apr 13, 6:23 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 67 min |
| Apr 13, 6:50 AM CDT | Tornado Warning | EWX | Uvalde | 25 min |
| Apr 13, 7:17 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 13, 7:20 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 55 min |
| Apr 13, 7:30 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Val Verde | 60 min |
| Apr 13, 8:07 AM CDT | Tornado Warning | EWX | Medina | 23 min |
| Apr 13, 8:12 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 63 min |
| Apr 13, 8:20 AM CDT | Special Weather Statement | EWX | Travis | 55 min |
| Apr 13, 8:22 AM CDT | Special Weather Statement | EWX | Real, Uvalde | 53 min |
| Apr 13, 8:51 AM CDT | Tornado Warning | EWX | Bandera, Medina | 24 min |
| Apr 13, 9:00 AM CDT | Special Weather Statement | EWX | Zavala | 60 min |
| Apr 13, 9:00 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Medina | 60 min |
| Apr 13, 9:04 AM CDT | Special Weather Statement | EWX | Williamson | 41 min |
| Apr 13, 9:11 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Apr 13, 9:19 AM CDT | Tornado Warning | EWX | Bexar, Medina | 26 min |
| Apr 13, 9:35 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Zavala | 55 min |
| Apr 13, 9:37 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal | 53 min |
| Apr 13, 10:08 AM CDT | Special Weather Statement | EWX | Frio | 52 min |
| Apr 13, 10:09 AM CDT | Special Weather Statement | EWX | Blanco, Burnet, Caldwell, Comal, Hays, Kendall and 2 more | 66 min |
| Apr 13, 10:19 AM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Apr 13, 10:29 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 29 min |
| Apr 13, 10:40 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 44 min |
| Apr 13, 10:50 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 55 min |
| Apr 13, 11:11 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 64 min |
| Apr 13, 11:26 AM CDT | Special Weather Statement | EWX | Karnes | 49 min |
| Apr 13, 11:27 AM CDT | Special Weather Statement | EWX | Bastrop | 48 min |
| Apr 13, 11:28 AM CDT | Special Weather Statement | EWX | Wilson | 47 min |
| Apr 13, 11:51 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 39 min |
| Apr 13, 12:10 PM CDT | Special Weather Statement | EWX | Lee | 50 min |
| Apr 13, 12:32 PM CDT | Special Weather Statement | EWX | Lee | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.